# SDR A6WA201643514

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311011171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOORBEAM ANGLES, 2 CRACKED FS 280.00, RBL 8.  R & R VERTICAL FLOORBEAM ANGLES 2 AT FS 280.00, RBL 8, IAW REO 601R-53-11-171 REV D.
